# SDR 08FDEA02134

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: BAC1503100046
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD MID FLAP LOWER AFT CHORD ANGLE IS CRACKED AT WBL 110.  CUT OUT DAMAGED SECTION DIM 47 1/4 INCH IAW B727 SRM 51-10-1, FABRICATED FILLER REPAIR USING BAC1503-100046 7075-T6 PO NR 8177105 DIM 47 1/4 INCH BY 2 INCH AND SPLICE USING BAC1503-100046 7075-T6 PO NR 8177105 IAW B727 SRM 51-30-5 AND 57-50-2 FIG 5.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLES IAW B727 SRM 51-30-2 AND 51-40-4 FIG 1.
